# SDR A6WA201310294386

- Difficulty date: October 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TWO EACH OVERSIZED HOLES ONE EACH LT & ONE EACH RT LOWER MLG TRUNNION FLANGES.
